# SDR FDEA201111094822

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP. LOWER SILL UPPER CHORD SURFACE HAS CORROSION FROM BS 1380-1440.   R & R IAW SRM 51-40-02, REV 104 AND EA F-51-00-154466.  REPAIR IS CLASSIFIED AS MAJOR.
